| Model Number |
370945 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
It was reported that approx.58 months after the implantation the lead was capped due to high pacing impedances, high thresholds and loss of capture.